Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 19, 2014, 06:46:11 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620337
  • Total Topics: 46738
  • Online Today: 216
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 1
Guests: 167
Total: 168

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Lyrica for Neuropathy???  (Read 972 times)

0 Members and 1 Guest are viewing this topic.

Offline gardner

  • Member
  • Posts: 24
Lyrica for Neuropathy???
« on: February 06, 2008, 11:21:53 AM »
Hi folks. I tryed a search for this drug and numb feet but haven't seen any recent posts. 

Went to my ID Dr. yesturday mentioned again about the numbness in my feet, as I do about every other year.   I told him it's more of a numbness than pain and though it is always present I am bothered mostly as I'm trying to go to sleep.  It is also noticable in my finger tips but it's not much of a bother.

My ID said they used to give scripts for a drug but you had to keep taking more and more of it for any effect, but,  there is a new drug they are trying LYRICA that has had much better results.

I'm all for trying this but am a bit anxious about adding 3 more daily pills to my already heafty amount and then there's the cost.

Would like to hear from anyone who has tried this for Neuropathy with good, bad, or mixed results.  Thanks.

Offline planonstaying

  • Member
  • Posts: 169
  • Hiv is the FOX,tcells the rabbit, CALL the HOUNDS!
Re: Lyrica for Neuropathy???
« Reply #1 on: February 06, 2008, 12:05:49 PM »
I am on nerontin 1800 mg. It has helped immensely. I very rarely have any of the burning, stabbing sensations at rest. On occasion I still have bad days where  I  dont want to walk or wear shoes. i am probably going to talk to the Dr. about narcotivcs for the bad days. On Sat i was on my couch and  my feet hurt so bad i had them hanging in the air and couldnt pay attention to the TV
If someone tells you  potential consequences of a behavior  it  doesn't  mean they jude you or mit    they may just give a shit about you

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,620
  • Diagnosed + 1989
Re: Lyrica for Neuropathy???
« Reply #2 on: February 06, 2008, 12:50:02 PM »
Gardner, I don't have any experience with Lyrica personally, though a friend of mine (also +) who was taking it said it made his vision worse.  I don't really know if that's one of the more well-known side effects or not.  I also take Neurontin for PN, 800mgs 3 x a day.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline Oceanbeach

  • Member
  • Posts: 3,565
Re: Lyrica for Neuropathy???
« Reply #3 on: February 06, 2008, 10:27:31 PM »
I have had PN for several years but had not been prescribed anything.  My current ID doc did a med switch about 3 years ago and said the healing process would be very slow.  It has been over a year since I've fallen on my face on a sidewalk.  I had been put on Vioxx in 2001 right before it was taken off the market but, that was a different life, different clinic and different ID doc.  I do not remember if the Vioxx was for PN or RLS and I outlived that ID doc because I went to his funeral with my therapist and our "Living With HIV Support group.  Have the best day
Michael

Offline Jeffreyj

  • Member
  • Posts: 1,403
Re: Lyrica for Neuropathy???
« Reply #4 on: February 07, 2008, 07:17:05 PM »
I am currently taking lyrica, along with Cymbalta to help my . I have had it for 7 years now. It helps a little with the pain, but does absolutely nothing for the numbness feeling.
Best of luck.
Fasten your seat belt.
Positive since 1985

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.